# SDR DALA1218626302

- Difficulty date: March 23, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 94,889 hours, 12,121 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLATBED MODIFICATION, DURING FLOORBOARD REMOVAL, CORROSION FOUND ON LBL 98.59 SEAT TRACK, BS 520 &  STA 540.  INTERCOSTAL REMOVED AND REPAIRED AT LBL 98.59 BS 520 & BS 540 PER ER/A 500561-14 REV.
